# SDR EISA97206

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Deteriorated
- Location: Nlg Strut
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR LIGHT ILLUMINATED ON GROUND.  RE-PACKED NOSE GEAR STRUT AND SWING GEAR.  OPS CHECK OK PER MM.  (X)
